# SDR DALA2018092805787

- Difficulty date: March 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 62,551 hours, 48,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 550809-14 REV B INCORPORATES SECTION II PERMANENT REPAIR II REQUIREMENTS. ASSOCIATED ER/A 55-080914 ADDED FOR AC 9015 COMPLIED WITH ERA 550809-14 REV D SEC II REPAIR II. OKAY TO CLOSE MONITOR. (LP0482568)
